We are 219,509 members in 81 forums discussing 155,330 topics.

Help with Abbreviations

Topic: painful rash on lower legs

Forum: Chemotherapy - Before, During, and After —

Regimens, side effects, and support from others going through chemo.

Posted on: Mar 7, 2013 06:28AM

00Robin00 wrote:

I have developed a red, painful, swollen rash on my lower legs.  I finished Chemotherapy September 2012 and Radiation Feb 5 2013.  I have no new medications, soaps, foods etc.  I've heard of Chemo rash but its been months and its not anywhere near my chest. Any thoughts?

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Mar 7, 2013 06:54AM Moderators wrote:

Hi Robin,

While you'll certainly want to chat with your doctor about what could be causing this rash, there may be some helpful information for you on the main Breastcancer.org site's page on Rash as a Side Effect, with some tips to help ease discomfort.

We hope this helps!

--The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...

Page 1 of 1 (1 results)